Alert archive / North Carolina / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Apr 19, 2021, 3:26 AM EDT. It took effect at Apr 19, 2021, 4:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2021, 3:26 AM EDT (07:26 UTC)
- In effect from
- Apr 19, 2021, 4:00 PM EDT
- Expired
- Apr 20, 2021, 2:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
112 WHUS72 KMHX 190726 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 326 AM EDT Mon Apr 19 2021 AMZ131-230-231-192015- /O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0200Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 326 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...From 5 PM this afternoon to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-192015- /O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0200Z/ Pamlico Sound- 326 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Pamlico Sound. * WHEN...From 5 PM this afternoon to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-192015- /O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 326 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From 5 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-192015- /O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 326 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 5 PM this afternoon to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-192015- /O.NEW.KMHX.SC.Y.0044.210419T2100Z-210420T0300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 326 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...From 5 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
866 WHUS72 KMHX 191030 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 630 AM EDT Mon Apr 19 2021 AMZ131-230-231-192230- /O.EXT.KMHX.SC.Y.0044.210419T2000Z-210420T0200Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 630 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and choppy waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...From 4 PM this afternoon to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-192230- /O.EXT.KMHX.SC.Y.0044.210419T2000Z-210420T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 630 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...From 4 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-192230- /O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0200Z/ Pamlico Sound- 630 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Pamlico Sound. * WHEN...From 5 PM this afternoon to 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-192230- /O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 630 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EDT TUESDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...From 5 PM this afternoon to 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-192230- /O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 630 AM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...From 5 PM this afternoon to 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
002 WHUS72 KMHX 191924 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 324 PM EDT Mon Apr 19 2021 AMZ131-230-231-200200- /O.CON.KMHX.SC.Y.0044.210419T2000Z-210420T0200Z/ Alligator River-Albemarle Sound-Croatan and Roanoke Sounds- 324 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Albemarle, Croatan, and Roanoke Sounds and the Alligator River. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ135-200200- /O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0200Z/ Pamlico Sound- 324 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and rough waters expected. * WHERE...Pamlico Sound. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ150-200300- /O.CON.KMHX.SC.Y.0044.210419T2000Z-210420T0300Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 324 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-200600- /O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 324 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ156-158-200300- /O.CON.KMHX.SC.Y.0044.210419T2100Z-210420T0300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 324 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...The coastal waters from Ocracoke Inlet to Surf City. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
500 WHUS72 KMHX 200134 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 934 PM EDT Mon Apr 19 2021 AMZ131-135-230-231-200245- /O.CAN.KMHX.SC.Y.0044.000000T0000Z-210420T0200Z/ Alligator River-Pamlico Sound-Albemarle Sound- Croatan and Roanoke Sounds- 934 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ156-158-200245- /O.CAN.KMHX.SC.Y.0044.000000T0000Z-210420T0300Z/ S of Ocracoke Inlet to Cape Lookout NC out 20 nm- S of Cape Lookout to N of Surf City NC out 20 nm- 934 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ150-200600- /O.EXT.KMHX.SC.Y.0044.000000T0000Z-210420T0600Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- 934 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft. * WHERE...The coastal waters from Duck to Oregon Inlet. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ152-154-200600- /O.CON.KMHX.SC.Y.0044.000000T0000Z-210420T0600Z/ S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 934 PM EDT Mon Apr 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. * WHERE...The coastal waters from Oregon Inlet to Ocracoke Inlet. * WHEN...Until 2 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 11
495 WHUS72 KMHX 200602 MWWMHX URGENT - MARINE WEATHER MESSAGE National Weather Service Newport/Morehead City NC 202 AM EDT Tue Apr 20 2021 AMZ150-152-154-200715- /O.EXP.KMHX.SC.Y.0044.000000T0000Z-210420T0600Z/ S of Currituck Beach Light to Oregon Inlet NC out 20 nm- S of Oregon Inlet to Cape Hatteras NC out 20 nm- S of Cape Hatteras to Ocracoke Inlet NC out 20 nm including the Monitor National Marine Sanctuary- 202 AM EDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 10:08 PM EDT, 5 hours 18 minutes earlier.
Area forecast discussion, Apr 18, 10:08 PM EDT, 5 hours 18 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 1008 PM EDT Sun Apr 18 2021 .SYNOPSIS... A weak area of low pressure will move past the area on Monday. A strong cold front moves through the area late Wednesday. High pressure will build in from the west Thursday and Friday. Next storm system will arrive in the region by next weekend. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... As of 10 PM Sunday...A few isolated showers near the central Outer Banks and offshore and will continue isolated PoPs for these areas overnight, but otherwise a dry night across eastern NC. Skies have cleared and some patchy fog may be able to form, although will need to watch advancing cirrus shield from the southwest to see what impact that might have on early morning fog. No other major changes made to overnight forecast, and will hold on to partly cloudy skies with overnight lows in the low to mid 50s. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... As of 330 PM Sun...Good amount of PVA aloft in congruence with low-level convergence as weak low lifts north will support a more widespread area of precipitation tomorrow morning into the afternoon, and maintained chance to likely PoPs in the forecast. Main question for tomorrow is the possibility of any stronger storms, with limiting factor being moisture availability. PWATs are likely to remain at an inch or less but a brief period of southerly return flow could briefly boost surface Tds enough to build some instability across the area. Both RAP and NAM 3k soundings suggest CAPEs of 600-800 J/kg as well as effective shear of 35-40 kt. The threat appears very isolated but a more robust storm could produce some gusty winds. A few rumbles of thunder appear probable tomorrow and kept TS mention in the forecast. Threat will be largely offshore by end of the period as shortwave energy races eastward and surface front follows suit, bringing drier air with it. Low-level thicknesses change little from today and maintained highs in the low to mid 70s, mid to upper 60s OBX. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... As of 333 AM Sun...A cold front will remain stalled to the south through the middle of next week, with weak areas of low pressure moving along it. A strong front will push through the area Wednesday afternoon, with much cooler air behind it. A potentially strong low pressure area will approach by next weekend. Tuesday...Mainly dry as transitory high slides through ahead of next deep shortwave trough digging through the ctrl plains states. Temps near climo in the 70s for highs. Tuesday night through Wednesday...Area will be under influence of strengthening return flow Tue night and esp Wed, as stronger front is progged to push through by late in the day. 18/00z guidance in better agreement with respect to timing, pushing the front offshore by early Wed evening. Increased pops a bit from previous forecast, but global model suite still in disagreement on how much moisture return is available for thunderstorm development. Latest ECM is a bit wetter, and therefore bumped up pops a bit, esp nrn half, where 30-50% pops fcst. Modest instability and strong shear (50+ kt bulk shear) in place, so if any storms can organize, a severe threat may be in play. Wednesday night through Saturday...Much cooler and drier airmass expected behind the front with high pressure building in from the W and upper troughing. We could have some Frost/Freeze concerns, mainly inland zones. Coldest night now looks to be Thu night/Fri morning as center of high pres will be closer to ENC. EC/GFS mos guidance show lows falling into the low to mid 30s. Have not gone quite as cold as guid yet as some light wind may be in place along with some cirrus potential. Highs Thu and Fri generally in the 60s with dewpoints falling into the 30s. Temps rebound back to near climo Fri and Sat as air mass moderates. 18/00Z global models all have a potential strong storm system or cold front impacting the area by late Sat into Sun, and have inc pops to high chc. Naturally, timing issues abound in this long range in time, so will not advertise any likelies yet. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... Short Term /through 00Z Tue/... As of 720 PM Sunday...VFR conditions expected through the evening into overnight hours. Scattered high-based cumulus should mostly dissipate with loss of heating, but some higher cirrus may move in from the southwest through the late night hours. Given the potential for some clearing near the TAF sites, and an easterly onshore flow, plus signals in the numerical guidance, did introduce a period of MVFR fog (5 miles) toward morning at the TAF sites. Any fog should quickly dissipate after daybreak Monday. Scattered TSRA coverage expected tomorrow with approach of upper level system and surface cold front. Localized areas of sub-VFR conditions are possible in heavier activity. Long Term /Monday night through Thursday/... As of 333 AM Sun...Pred VFR conditions expected through the period. Mainly dry Tue, then another chc of showers or storms Wed as a strong cold front approaches. && .MARINE... Short Term /Tonight and Monday/... As of 10 PM Sunday...Not much change to conditions at late evening with E/NE winds 5-10 knots with a few higher gusts over the northern tier. Seas are around 2 feet with 10-11 second wave periods. Conditions expected to remain quiet overnight as weak low pressure meanders north towards the waters, with winds falling to around 5 kt or less by daybreak Monday. Conditions expected to change pretty quickly tomorrow as low lifts northward and cold front races towards the waters. SW flow expected to increase to 10-15 kt by the afternoon across southern waters with weaker easterly to northeasterly flow elsewhere before front crosses early evening. Guidance differs on intensity of surge behind the boundary and favored a somewhat stronger solution, favoring northerly winds at 15-20 kt. A few gusts to 25 kt are possible for outer central waters but window of impacts too small to warrant any headlines. Seas build to 3-4 feet, particularly for central waters, in response to the surge. Long Term /Monday night through Thursday/... As of 333 AM Sun...Have used a heavier blend of the NBM, as NWPS too low on seas through Tue. A strong cold front will approach the waters Wednesday, pushing through Wednesday afternoon and early evening. SCA conditions likely to develop Wed afternoon with gusty SW flow ahead of the front, then stronger NW winds 20-30 kt and seas 4-7 ft developing behind it. Conditions improve with diminishing winds and seas by Thu. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...MHX NEAR TERM...CTC SHORT TERM...MS LONG TERM...TL AVIATION...CTC/TL/MS MARINE...CTC/TL/MS
Hazardous weather outlook, Apr 18, 8:13 PM EDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 813 PM EDT Sun Apr 18 2021 NCZ029-044>047-079>081-090>092-094-193>196-198-199-204-205-200015- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-West Carteret-East Carteret-Inland Onslow- Coastal Onslow-Ocracoke Island-Hatteras Island- 813 PM EDT Sun Apr 18 2021 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-200015- Northern Outer Banks- 813 PM EDT Sun Apr 18 2021 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT MONDAY THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk north of Oregon Inlet Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 11:31 AM EDT | Special Weather Statement | MHX | Beaufort | 29 min |
| Apr 19, 12:00 PM EDT | Special Weather Statement | MHX | Tyrrell, Washington | 30 min |
| Apr 19, 12:03 PM EDT | Special Weather Statement | MHX | Beaufort | 27 min |
| Apr 19, 12:17 PM EDT | Special Marine Warning | MHX | 32 min | |
| Apr 19, 12:38 PM EDT | Special Marine Warning | MHX | 40 min | |
| Apr 19, 12:44 PM EDT | Special Weather Statement | MHX | Pamlico | 16 min |
| Apr 19, 1:18 PM EDT | Special Marine Warning | MHX | 42 min | |
| Apr 19, 1:36 PM EDT | Special Weather Statement | MHX | Craven | 24 min |
| Apr 19, 1:54 PM EDT | Special Marine Warning | MHX | 46 min | |
| Apr 19, 3:13 PM EDT | Special Weather Statement | MHX | Carteret | 47 min |
Nearby
Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.